# SDR AALA201610029008

- Difficulty date: October 1, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 74,958 hours, 11,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF AT 3L DOOR. INSTALLED EMERGENCY EXIT SIGN AT THE 3L DOOR.
